Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any appropriate method for discontinuing Jaylin capsules?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I would like to discontinue taking Jaylin capsules . Is there a particular way you suggest in the withdrawal by lowering dosage to every other day then to zero or do you suggest just stopping outright. Thank You.
Posted Sun, 16 Feb 2014 in General Health
Answered by Dr. Chakravarthy Mazumdar 5 hours later
Brief Answer: Gradual withdrawl reducing once a week Detailed Answer: Hi, If you are my treating patient I would gradually withdraw the drug Jaylin. It has tamsolusin and dutasteride both of which has helped your benign prostatic hyperplasia for the last 50 years. Tamsolusin is 0.4 mg per oral and dutasteride is 0.5 mg per oral daily. I would reduce the dose by quarter each week. At the same time I would convince you to add another drug for treating BPH (prostate Hyperplasia). Every doctor would act differently in such a case. I sincerely suggest you to follow up with your treating doctor and this withdrawal should be monitored closely though. I would not be a happy doctor if my patient insists on this withdrawal which controlled the symptoms for so many years. Hope this answer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor